# SDR 98FDEA00458

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 6558809194303
- Condition: Broken
- Location: Nr 1 Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

98-0180  STA-MEM: SHORTLY AFTER T/O THE ENG 1 STRUT OVERHEAT LIGHT CAME ON.  COMPLETE THE RED TAB PROCEDURES PAGES 2-7-10 AND 2-7-11 AND THE LIGHT EXTINGUISHED AFTER RETARD THE NR 1 THRUST LEVER NR 1 THRUST WAS SLOWLY RESTORED AND THE LIGHT REMAIN EXTINGUISH WITH A GOOD OVERHEAT SYS TEST.  RED TABS SAY BLEED AIR LEAK IS ON THE FUSELAGE SIDE OF THE BLEED AIR VALVE.  FOUND BROKEN THRUST REVERSER PNEUMATIC SUPPLY LINE FROM 8TH AND 13TH STAGE DUCT.  FITTING ON DUCT ELBOW ALSO HAS DAMAGE THREADS.  REINSTALLED BLEED DUCT.  NEED LEAK CHECK ON DUCT AND SHIMMING OF FIREWALL SWIVEL AND LEAK CHECK.  ADJUSTED THEN TIGHTENED SWIVEL COUPLING AND V CLAMPS.  ALSO, REMOVED AND REPLACED NR 1 ENG BLEED DUCTING ALL FITTINGS AND CL
